MAUDE Adverse Event Report: BECTON DICKINSON 64L BD¿ EXTRA LARGE SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON 64L BD¿ EXTRA LARGE SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305609
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: na.
 
Event or Problem Description
It was reported that 2 64l bd¿ extra large sharps collector did not come with lids.The following information was provided by the initial reporter: 2 cases did not come with lids.
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported that two cases did not come with lids (lids missing) could not be verified due to the product not being returned for failure investigation.According to the device history record review process, the result showed there were no issues reported like missing lids during the manufacturing process for the lot number (21500963) reported under this customer complaint.A review of the non-confirming material review (ncmr¿s) was performed; the result showed no issue reported for missing lids for the same part number throughout the last twelve months.According with this investigation and lot number provided, this product was manufactured by flex on may 30, 2022, however, there is not enough information provided from customer like pictures of original packaging in order to determine the root cause.
 
Event or Problem Description

Brand Name
64L BD¿ EXTRA LARGE SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15441880
Report Number2243072-2022-01532
Device Sequence Number14914120
Product Code FMI
UDI-Device Identifier00382903056095
UDI-Public00382903056095
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305609
Device Catalogue Number305609
Device Lot Number2150963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown